# SDR UPS00231975

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 300 - 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, SUSPECT CORROSION ON LAP JOINT AT BS 300 TO BS 320 STRINGER 24 RT.  LAP REPAIRED IAW EO B727-5330-0509 AND SRM 53-30-15A.
